Cookies?
Library Header Image
LSE Research Online LSE Library Services

Semiparametric estimation for stationary processes whose spectra have an unknown pole

Hidalgo, Javier (2005) Semiparametric estimation for stationary processes whose spectra have an unknown pole. Annals of Statistics, 33 (4). pp. 1843-1889. ISSN 0090-5364

Full text not available from this repository.
Identification Number: 10.1214/009053605000000318
Item Type: Article
Official URL: http://www.imstat.org/aos/
Additional Information: © 2005 Institute of Mathematical Statistics.
Divisions: Economics
STICERD
Subjects: H Social Sciences > HA Statistics
JEL classification: C - Mathematical and Quantitative Methods > C1 - Econometric and Statistical Methods: General
Date Deposited: 14 Jun 2007
Last Modified: 17 May 2022 23:10
URI: http://eprints.lse.ac.uk/id/eprint/934

Actions (login required)

View Item View Item